# SDR HNAA2012052400800

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 58,058 hours, 64,592 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018007
- Part serial: LE0733
- Condition: Slow
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOOR SLOW TO CLOSE.  R & R MAIN GEAR FORWARD DOOR ACUATOR IAW -8 MM 32-10-36. SWUNG GEAR WITH OPS CHECK GOOD.
